# SDR DALA1151039885

- Difficulty date: September 10, 2008
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 69,245 hours, 64,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 237 BETWEEN L17L AND L18L SKIN APPROX HAS L-2 INCHES W-1 INCH AND DENT=.060 IN A PREVIOUS REPAIR. REMOVED EXISTING REPAIR 4 SQ , FABBED & INSTALLED FILLER &DOUBLER IAW DC-9 SRM 53-04 FIG 12B.  COMPLETED INITIAL.  REPETITIVE: TERMINATED: 20MAY13.
